Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

35 weeks pregnant, felt very damp below, brown discharge, nausea, cramping. Suggestions?

hi there, I'm exactly 35 weeks pregnant, this morning when i got up i felt very damp down below, when i wiped, there was +++discharge, much more than i normally have and it was tinged with brown. That was about lunchtime, this afternoon i have felt nauseous. its now 7pm and i have been having cramping since about 645pm
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
HELLO

YOU ARE 35 WEEKS PREGNANT.YOU HAVE INCREASED DISCHARGE. YOU HAVE TO DIFFERENTIATE THE TYPE OF DISCHARGE.

IT CAN BE EITHER INCREASED FREQUENCY OF URINATION THAT YOU ARE CONFUSED.

THE OTHER POSSIBILITY IS VAGINAL DISCHARGE THAT IS NORMAL NEARING TERM.

THE OTHER POSSIBILITY IS OF GREAT CONCERN WHICH IS LEAKING MEMBRANES WHICH INDICATES PREMATURE RUPTURE OF MEMBRANES THAT CAN CAUSE PRETERM LABOUR CONSULT A GYNAECOLOGIST.
Answered: Mon, 20 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor